# SDR U0GA202307072410

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N820FT
- Make and model: Agusta A109E
- Aircraft serial: 11701
- Aircraft time: 4,636 hours, 9,570 cycles
- Engine: Pwc PW206C
- Engine time: 4,310 hours, 7,237 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Lock Nut
- Part number: NAS18054
- Part serial: NSN
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Agusta
- Component part number: 109040003109
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE POST FLIGHT CHECK IT WAS FOUND THAT THE SWASHPLATE SUPPORT WAS LOOSE AT ITS MOUNTING POINT. UPON FURTHER INSPECTION IT WAS FOUND THAT ALL 6 NUTS WERE WORN AT THE BASE AND 5 OF THE 6 WERE CRACKED. ALL NUTS WERE BACKED OFF APPROX.1.5 TURNS AS FOUND WITH LESS THAN 1IN LB BREAKAWAY TQ. ALL INFORMATION WAS SENT TO THE ENGINEERING DEPT FOR REVIEW. THE LOCKING FEATURE OF THE NUT HAD CRACKED.
THESE NUTS ARE THE REPLACEMENT PART CALLED OUT IN AD2014-11-07 / BT109EP-131, PART NUMBER NAS1805-4. THE ONE TIME AD WAS COMPLIED IN FEB 2014.
